Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Procedure for the machine or numerical solution of ordinary linear differential equations for two-point linear boundary values
HTML articles powered by AMS MathViewer

by J. L. Meriam PDF
Math. Comp. 3 (1949), 532-539 Request permission
References
  • E. L. Ince, Ordinary Differential Equations, Dover Publications, New York, 1944. MR 0010757
  • A. R. Forsyth, A Treatise on Differential Equations. Sixth ed. London, 1933. I. S. & E. S. Sokolnikoff, Higher Mathematics for Engineers and Physicists. New York, 1941.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65.0X
  • Retrieve articles in all journals with MSC: 65.0X
Additional Information
  • © Copyright 1949 American Mathematical Society
  • Journal: Math. Comp. 3 (1949), 532-539
  • MSC: Primary 65.0X
  • DOI: https://doi.org/10.1090/S0025-5718-1949-0035523-9
  • MathSciNet review: 0035523